# SDR SWAA114346

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 50,515 hours, 40,969 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: WN0196
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, R2 WINDOW SPARKED HEAVILY IN FLIGHT AFTER TAKEOFF.  REMOVED AND REPLACED WINDOW PER MM.
